Couldn't find what you looking for?

TRY OUR SEARCH!

Ever since my teenage days I have had strong, but tolerable PMS. For the last two years the symptoms got much worse. I started to feel very depressed and highly irritable. I went to see a doctor and he referred me to a psychiatrist. I was diagnosed with premenstrual dysphoric disorder and was prescribed prozac. At first I was very satisfied, the symptoms were starting to tone down, I even lost some weight! But now the weight is starting to get back and I have lost interest in sex. I am seriously considering getting off prozac.

Loading...

Prozac is a commercial name for the drug called fluoxetine hydrochloride. I used to take it for the same disorder but in the form of Sarafem. The weight gain was also an issue for me. I have stopped taking it for two weeks, but the weight was still there and the symptoms of premenstrual dysphoric disorder returned. I urge you not to stop taking your medication without talking to your doctor. Instead you should try changing your diet. Start eating more raw fruits and vegetables, drinking at least two liters of water daily. You will also benefit from physical exercise. This is what helped me to lose weight and with symptoms of the disorder as well.
Reply

Loading...